Journal of Dynamical and Control Systems

, Volume 6, Issue 2, pp 159–217

Classification of Controllable Systems on Low-Dimensional Solvable Lie Groups

  • Yu. L. Sachkov

DOI: 10.1023/A:1009577803607

Cite this article as:
Sachkov, Y.L. Journal of Dynamical and Control Systems (2000) 6: 159. doi:10.1023/A:1009577803607


Right-invariant control systems on simply connected solvable Lie groups are studied. A complete and explicit description of controllable single-input right-invariant systems on such Lie groups up to dimension 6 is obtained.

controllability right-invariant systems Lie groups solvable 

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • Yu. L. Sachkov
    • 1
    • 2
  1. 1.Program Systems InstituteRussian Academy of SciencesPereslavl-ZalesskyRussia
  2. 2.SISSATriesteItaly

Personalised recommendations